MAUDE Adverse Event Report: Datascope Corp. SENSATION PLUS 8Fr. 50cc IAB & Accessories (w/Pressure Tubes, No Stylet); System, Balloon, Intra-Aortic And Control

Datascope Corp. SENSATION PLUS 8Fr. 50cc IAB & Accessories (w/Pressure Tubes, No Stylet); System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0576-01
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Remove (1528); Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Fse received a phone call from the sr in cathlab regarding sensation plus 50cc intra aortic balloon (iab) that they had another balloon perforation on a patient.On the (b)(6) 2026 during an angiogram the patient needed a iabp which was inserted without any difficulty.The patient went for his cabg on thursday and they continued with the counterpulsation support till friday ((b)(6) 2026) morning.The dr gave instruction at about 06h45 that the patients balloon can be removed as he no longer needs the support from the pump.When the icu sr wanted to remove the balloon she could not and she noticed that there was dried out blood spots in the helium tubing.The dr was notified and they attempted to remove the balloon in icu and in theatre without any success.The patient had to be airlifted to another hospital where there was a vascular surgeon on call and the balloon had to be removed surgically in theatre.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.

Brand Name
SENSATION PLUS 8Fr. 50cc IAB & Accessories (w/Pressure Tubes, No Stylet)
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50514637
Report Number2248146-2026-0001472
Device Sequence Number10678104
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000495519(17)280821(11)250821
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000495519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/30/2026
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300 Intra-Aortic Balloon Pump (IABP)
Outcome Attributed to Adverse Event Life Threatening;
Patient Age56 YR
Patient SexMale
Patient Weight231 LB